# SDR CA020606001

- Difficulty date: June 6, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 14,613 hours
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393215
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT (CAPTAINS) FRONT WINSHIELD CRACKED DURING DESCENT (L1261423)LT WINSHIELD REPLACED AS PER AMM 56-10-01-400
